MathSciNet Relay Station
MathSciNet bibliographic data
MR76806 10.2X
Šidlovskiĭ, A. B. On transcendentality of the values of a class of entire functions satisfying linear differential equations. (Russian) Dokl. Akad. Nauk SSSR (N.S.) 105 (1955), 35–37.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement